MAUDE Adverse Event Report: DUTCH OPTHALMIC RESEARCH CENTER BV DISPOSABLE HIGH SPEED TDC CUTTER 25 G / 8000 CPM DORC CONTINUUM RANGE

DUTCH OPTHALMIC RESEARCH CENTER BV DISPOSABLE HIGH SPEED TDC CUTTER 25 G / 8000 CPM DORC CONTINUUM RANGE
Catalog Number 8268.VIT25
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bubble created during use in the cutter, hence concluded as reportable.This complaint occurred during surgery.Since the bubbles are formed by the cutter during the surgery which can lead to microbial infection, this complaint is concluded as reportable.(b)(4).All available information has been disclosed.This complaint has now been closed.
 
Event or Problem Description
A report from (b)(6) has been received.The following has been reported: bubbles in the above mentioned cutter.

Brand Name
DISPOSABLE HIGH SPEED TDC CUTTER 25 G / 8000 CPM DORC CONTINUUM RANGE
Common Device Name
DISPOSABLE HIGH SPEED TDC CUTTER 25 G / 8000 CPM DORC CONTINUUM RANGE
Manufacturer (Section D)
DUTCH OPTHALMIC RESEARCH CENTER BV
scheijdelveweg 2
zuidland, 3214V N
NL  3214VN
MDR Report Key7429036
Report Number1222074-2018-00071
Device Sequence Number16683596
Product Code HQE
UDI-Device Identifier08717872020808
UDI-Public08717872020808
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K142877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number8268.VIT25
Device Lot Number2000365241
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2015
Initial Report FDA Received Date04/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1